# SDR DALA2025031101875

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38742
- Aircraft time: 28,249 hours, 15,189 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Degraded
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3956 -ATB- RETURNED TO ATL DUE TO SUSPECTED FUEL LEAK. CORRECTIVE ACTION: MTC INSPECTED AND FOUND NO EVIDENCE OF FUEL LEAK. FOUND CROSSFEED VALVE ACTUATOR DEGRADED CAUSING IMBALANCE. REPLACED CROSSFEED VALVE AND ACTUATOR. OPS CHECK OK.
